# SDR CA131011003

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,829 hours, 73,453 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: 85410466001
- Condition: Seized
- Location: Mlg Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, IT WAS NOTICED THAT THE FORCE REQUIRE TO OPERATE THE MLG ALTERNATE RELEASE HANDLE WAS HIGHER THAN NORMAL. TROUBLESHOOTING REVEALED THAT THE LT MLG FWD DOOR ACTUATOR END PULLEY WAS SEIZED.  THE PULLEY WAS REPLACED AND THE SYS TESTED SERVICEABLE.
